# SDR CHQA200900013

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 16,703 hours, 13,125 cycles
- Engine: Allsn AE3007A
- Engine time: 11,624 hours, 10,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 13562
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,637 hours, 16,326 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP THE LT AND RT AFT EMERGENCY WING COURTESY LIGHTS WERE INOPERATIVE.  THE NR 3 EMERGENCY LIGHT BATTERY PACK WAS REPLACED AND THE SYS OPERATED NORMALLY.
